# SDR DALA2025060304242

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 75,480 hours, 28,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1001625) CORROSION ON FLOOR BEAM (PREVIOUS REPAIR) STA 986.5 , BTW LBL 55 AND RBL 55 AT CABIN PAX. FLOOR BEAM (PREVIOUS REPAIR) ON STA 986.5 BTW LBL 55 AND RBL 55 AT CABIN PAX WAS REPLACED PER B737-800 SRM 53-70-51-2R PROCEDURE 4. REPAIR 4.
